Volume 47 (2004)


1 (April), 2 (August), 3 (December)

Mustafa, O. G. and Rogovchenko, Y. V.;
Global Existence and Asymptotic Behavior of Solutions of Nonlinear Differential Equations
pp. 167--186.
Sedova, N. O.;
Razumikhin-Type Theorems in the Problem on Instability of Nonautonomous Equations with Finite Delay
pp. 187--204.
Favini, A., Labbas, R., Tanabe, H. and Yagi, A.;
On the Solvability of Complete Abstract Differential Equations of Elliptic Type
pp. 205--224.
Sawada, O. and Taniuchi, Y.;
On the Boussinesq Flow with Nondecaying Initial Data
pp. 225--250.
Aida, M. and Yagi, A.;
Global Stability of Approximation for Exponential Attractors
pp. 251--276.
Chill, R. and Haraux, A.;
An Optimal Estimate for the Time Singular Limit of an Abstract Wave Equation
pp. 277--290.
Murata, M.;
New Expressions for Discrete Painleve Equations
pp. 291--305.
Nishikawa, T., Minh, N. V. and Naito, T.;
On the Asymptotic Periodic Solutions of Abstract Functional Differential Equations
pp. 307--327.
Kita, N. and Segata, J.;
Well-Posedness for the Boussinesq-Type System Related to the Water Wave
pp. 329--350.
Nishioka, K.;
Algebraic Independence of Painleve First Transcendents
pp. 351--360.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles